# SDR SWAA2024072617283

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 32,926 hours, 15,826 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR (L2) LINER LOWER ATTACH BRACKET; FWD SUPPORT IS CRACKED.<[01] REMOVED AND REPLACED AFT PASSENGER DOOR (L2) LINER LOWER ATTACH BRACKET; FWD SUPPORT; PER SRM 51-40-02.
